# SDR SWIA95546

- Difficulty date: March 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N174SW
- Make and model: Swrngn SA227AC
- Aircraft serial: AC620
- Engine: Garrtt TPE33111U
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG BURNING INSULATION SMELL OCCURRED ON DESCENT AND LANDING.  INSPECTED COCKPIT WIRING BEHIND INSTRUMENT PANEL, LEFT AND RIGHT SIDE PANELS AND J BOX.  FOUND NO DEFECTS.  INSPECT FWD CARGO COMPARTMENT FOR BURNT WIRES.  NO DEFECTS NOTED.  RAN ENGINES TO CHECK FLAP AND AIR COND SYSTEM.  NO DEFECTS NOTED.  INSTRUMENT PANEL LIGHTS AND BACK LIGHTING WORKS NORMAL.  COULD NOT DUPLICATE ON THE GROUND.  OPS CHECKS OK.
